# SDR DALA2023030301593

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 66,567 hours, 8,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 ON WALKAROUND FOUND DENT 24" BELOW AND 16 FWD OF DOOR 4R. CORRECTIVE ACTION: PERFORMED DAMAGE CONTAINMENT. PERFORMED HFEC AROUND CUTOUT. NO CRACKS INDICATIONS NOTED. FABRICATED REPAIR DOUBLER. TREAT AND PAINTED. INSTALLED. REPAIR COMPLETE PER ERA 606617-14. (8429349)
